| Model Number |
HT70 |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the ht70 ventilator had a low fraction of inspired oxygen (fio2).Patient involvement information was not provided by the customer.Covidien/medtronic was not authorized to evaluate/service the device so the reported complaint could not be confirmed.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.